MathSciNet Relay Station
MathSciNet bibliographic data
MR2943637 16B50 (06E15 46L05 46L85)
van den Berg, Benno; Heunen, Chris Noncommutativity as a colimit. Appl. Categ. Structures 20 (2012), no. 4, 393–414.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement